# SDR DALA2020090322941

- Difficulty date: August 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION SLIDE RAFT PASSENGER CREW DOOR 841 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SLIDE RAFT PASSENGER CREW DOOR 841 AT FWD GALLEY AREA
